On the ...-factor attached to motives.

Christopher Deninger

Inventiones mathematicae (1991)

  • Volume: 104, Issue: 2, page 245-262
  • ISSN: 0020-9910; 1432-1297/e

How to cite

top

Deninger, Christopher. "On the ...-factor attached to motives.." Inventiones mathematicae 104.2 (1991): 245-262. <http://eudml.org/doc/143882>.

@article{Deninger1991,
author = {Deninger, Christopher},
journal = {Inventiones mathematicae},
keywords = {archimedean cohomology; regularized determinants; -functions of the cohomology groups; Deligne cohomology; motives},
number = {2},
pages = {245-262},
title = {On the ...-factor attached to motives.},
url = {http://eudml.org/doc/143882},
volume = {104},
year = {1991},
}

TY - JOUR
AU - Deninger, Christopher
TI - On the ...-factor attached to motives.
JO - Inventiones mathematicae
PY - 1991
VL - 104
IS - 2
SP - 245
EP - 262
KW - archimedean cohomology; regularized determinants; -functions of the cohomology groups; Deligne cohomology; motives
UR - http://eudml.org/doc/143882
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.